# SDR 9512853215

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Engine: Cfmint CFM565A1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF WITH ENG NR 2 FIRE LOOP 'B' FAULT INDICATION ON MEL, RECEIVED NR 2 ENGINE FIRE WARNING.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DTW WHERE AN UNEVENTFUL LANDING TOOK PLACE.  THE NR 2 PYLON LOOP 'B' AND CORE LOOP SUPPORT WERE REPLACED.  THE SYSTEMS CHECKED OK AND THE AIRCRAFT WAS DEEMED READY FOR SERVICE.
